A smoothing trust region filter algorithm for nonsmooth least squares problems

Xiaojun Chen, Shou Qiang Du, Yang Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

We propose a smoothing trust region filter algorithm for nonsmooth nonconvex least squares problems. We present convergence theorems of the proposed algorithm to a Clarke stationary point or a global minimizer of the objective function under certain conditions. Preliminary numerical experiments show the efficiency of the proposed algorithm for finding zeros of a system of polynomial equations with high degrees on the sphere and solving differential variational inequalities.
Original languageEnglish
Pages (from-to)999-1014
Number of pages16
JournalScience China Mathematics
Volume59
Issue number5
DOIs
Publication statusPublished - 1 May 2016

Keywords

  • filter technique
  • smoothing approximation
  • trust region method

ASJC Scopus subject areas

  • Mathematics(all)

Cite this